Wrists rash

Hello I am relatively new to rheumatoid arthritis eleven months since being diagnosed .Today I went to see the occupational nurse for the first time .very interesting and a positive outcome she has given me splints to wear day time and another set for night whilst examining me she noticed that I had a rash on each wrist which she wantd the doctor to look at .Do any others out there have the same .l take methotrexate steroids daily and Hydroxychloquine also .any thoughts world be good. Regards ian

2 Replies

oldestnewest
  • I developed rash on wrists and inside legs while taking an antibiotic a couple yrs ago. I called the Dr and they said don't worry continue taking. So I went to the pharmacist and she said it was an allergic reaction and stop the med and be sure to inform future drs of this allergy. One of the first serious allergic reactions of metho is a rash. Warnings say to contact Dr immediately for treatment and stop taking. Good luck.

  • Hi Ian, I think it's a good idea to get it checked.it might be the drugs or it may be something much more simple. I would however take photos as Sod's law when you tell the docs about the rash it will be nowhere to be seen! I hope you get to the bottom of it soon xxxx

You may also like...